MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported there was severe resistance.A 2.0/17/25 leveen needle electrode was selected for use to treat liver cancer.After puncture with the needle, there was severe resistance while advancing.Usage was discontinued.A different device was selected to complete the procedure.There were no patient complications.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11979318
Report Number2134265-2021-07477
Device Sequence Number17010338
Product Code GEI
UDI-Device Identifier08714729441700
UDI-Public08714729441700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0025304781
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1